Previous |  Up |  Next


Title: Axiomatické zavedení reálných čísel (Czech)
Title: Axiomatic introduction of real numbers (English)
Title: Axiomatische Einführung der reellen Zahlen (German)
Author: Koliha, Jaromír
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 14
Issue: 1
Year: 1969
Pages: 1-14
Category: math
MSC: 26-01
MSC: 26.10
idZBL: Zbl 0182.01201
idMR: MR0243004
Date available: 2010-07-27T14:14:01Z
Last updated: 2012-08-25
Stable URL:


Files Size Format View
PokrokyMFA_14-1969-1_1.pdf 1.570Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo